Discussions that mention benadryl

Allergies board


:confused:
I'm covered in hives!!!! And have no idea what they're from??? I've had them since Thursday night & am taking prednisone & benadryl. As soon as the meds wear off, they appear a little worse. When I woke up this morning, I was covered from my neck to my waist. I think they were there because I was sleeping on my stomach & was hot. They're gone now since taking more meds. Does anyone have any idea what I should do??

Should I just drink water & maybe eat some fruit or veggies to try and flush my system??? No food?? The steroids are making me want to constantly eat!!!!!!!:(
I had this very thing happen to me back in May. I had taken Imodium AD and broke out in hives and welts everywhere. The doc gave me a steroid shot 2 days in a row and I was on Benadryl for a week straight. Every time the meds wore off the hives reappeared. The doctor told me it had to run its course until it was all out of my system. I had never been through this and it was very scary. It does work out but takes time. My guess is that you ingested something you were really allergic to. Eithor a food or med. Can you think of what it might be? Let us know! Hang in there!:angel: